# SDR 98ZZZX819

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Condition: Cracked
- Location: Engine Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 100-HOUR INSPECTION, DISCOVERED COMPRESSOR SCROLL CRACKED IN ABOUT 2 O'CLOCK AREA OF RIGHT SHOULDER IN THE CURVATURE NEAR THE MATING SURFACE TO THE COMPRESSOR.  THIS WAS A REPAIRED SCROLL THAT HAD BEEN INSTALLED DUE TO A PREVIOUSLY CRACKED SCROLL WHEN THE ENGINE ONLY HAD 712.3 HOURS TIME SINCE NEW.  THE REPAIRED SCROLL ACCRUED 1,359.6 HOURS TIME SINCE REPAIR BEFORE IT FAILED IN THE SAME AREA AS THE PREVIOUS SCROLL THAT CRACKED.
